Jump to content
KAVI Support Forum

Starting New System


KevNoonz
 Share

Recommended Posts

I ordered the Anti-Acne System III for normal/dry skin about a week ago and as I wait for it to arrive, I have a few questions:

1) Should I dive right in and start the entire system or gradually change over from using Spectro Jel? (I don't moisturize and use BP once in a blue moon)

2) Will the Aqua KAVI be effective for treating moderate chest/back acne?

3) I also have some mostly superficial scarring on the face/chest and back as well as keratosis pilaris on the upper arms.

 

Thanks for the help and sorry for the lengthy question.

Link to comment
Share on other sites

(1) The Anti-Acne System III can be used as directed from Day 1, however, if you have been using another anti-acne regimen prior to

commencement of the KAVI system, you may need to give your skin some time to flush out the effects of the previous regimen in order

to avoid the possibility of compounding treatment and consequently irritating your skin. You may wish to commence with the complete

system with the following caveats: (1) wait one week before your first application of Salicylic Acid 8, and (2) cleanse your skin

only once per day (in the mornings) with Aqua KAVI for the first week, then move to twice per day the following week if your skin

is not exhibiting symptoms of dryness.

 

(2) Yes, Aqua KAVI can be effective for the treatment of body acne.

 

(3) Salicylic Acid 8 will yield mild keratolysis to help with the superficial scarring, and Aqua KAVI can help with KP on the upper

arms.

Link to comment
Share on other sites

So I received my package today and just washed my face with the Aqua KAVI. Because it's my first time using the products I decided to skip the toner and opted only to use the Glycolipidic moisturizer. I noticed that in the instructions it said to only use 2-3 drops of it on the fingertips, however, this ended up only being enough to lightly cover my forehead and nose area. I required a few more drops to do the entire face? Am I using too much/little? Keep in mind I am currently taking Minocycline oral antibiotic as well. Any help would be great!

Link to comment
Share on other sites

So about 4 days in to the new system, my skin is dry (not overly, but more than I would like). I've been cleansing with the Aqua once a day and either moisturizing with the SPF30 or the Glycolipidic. I was wondering what I could do to reduce dryness and also if I should begin cleansing with Aqua twice a day starting this Wednesday as that would mark 1 week since I began the KAVI system? *I have yet to use the Toner or Salicylic 8 at all

 

Thanks!

Link to comment
Share on other sites

Most of the active spots I had upon beginning treatment have dried up and shrunk noticeably. Besides that, I have gotten only 1 new notable spot between the eyebrows. My main concern is the buildup of flakey/dry skin in the t-zone and forehead that I'm afraid may cause congestion. -> Wondering if starting to use the toner or salicylic 8 soon would be a good idea as well?

Link to comment
Share on other sites

Great news on the acne front, however you will want to stay ahead of the dry skin. It would be best to remain exclusively with the Aqua KAVI for another week before considering the introduction of the Toner or Salicylic Acid 8. Beginning on the third week, stay at once per day with the Aqua KAVI (in the mornings), but apply the Toner in the evenings. Stick with that routine for another two weeks, then consider introducing the Salicylic Acid 8 at once-weekly intervals.

Link to comment
Share on other sites

After reading through this forum post [below] I saw that it was recommended to stop using all oral/topical treatments and (as I mentioned earlier) I have continued to take Minocycline once per day since having begun this new skin regime. Should I stop taking it perhaps to reduce dryness? Also, if I don't cleanse with Aqua or tone with the toner at night, should I still be moisturizing at night? (I've been simply rinsing my face with water in the shower and not putting anything on it)

 

http://www.kaviskin.com/forums/index.php/topic/714-advice-please/

Link to comment
Share on other sites

You should discuss the matter of minocycline with the doctor who prescribed it. Taking minocycline while treating the skin with KAVI products is compounding treatment and consequently will lead to increased dryness. Furthermore, long-term use of antibiotics in the treatment of acne is no longer considered desirable by many healthcare providers for the reason that it breeds resistant strains of acne bacteria that can lead to persistent pore infections and a lifelong struggle with acne-related problems.

Link to comment
Share on other sites

Okay, today is officially my last day of Minocycline. If I don't cleanse with Aqua or tone with the toner at night, should I still be moisturizing at night? (I've been simply rinsing my face with water in the shower and not putting anything on it)

Link to comment
Share on other sites

So 15 days in to the new KAVI system, I have begun to tone and moisturize at night and after 2 days of doing so I have noticed that the toner has begun to help reduce dead skin and flakiness. The only problem I am currently experiencing is some spots and general congestion on the chin area as well as temples, t-zone, forehead. Nose and cheeks are relatively clear. Wondering if my skin is just purging or something since or it's because I have stopped taking Minocycline oral antibiotic 8 days ago. Any advice would be great :)

Link to comment
Share on other sites

Any dryness in the chin area? If not, a purge is possible. The T-zone tends to be oilier than the rest of the face, and if you are sensing that to be the case for your forehead, nose, etc., you may want to lather your hands and cleanse just those areas in the evenings before administering the Toner to the entire facial region. An important part of identifying the optimal anti-acne regimen is maintaining your skin's sebum balance (that means neither oily nor dry).

Link to comment
Share on other sites

That's the thing with my chin, it is not dry at all and is in fact one of the oilier parts of my face but I have been getting a significant number of new spots there. My forehead as well as the area between my nose and cheeks (you know that very porous area under the eyes?) has been the main area of flakes and dryness. Wondering also how soon I should try the Salicylic 8? I am confident in this regimen though and I am aware improvement takes time.

 

:lol:

Link to comment
Share on other sites

Used the salicylic 8 on sunday night and left on for about 40 seconds. Face has become increasingly dry even before having used salicylic 8. I have been pretty strict in following your instrutions. Not many big spots right now but have been getting a lot of whiteheads on the forehead, chin/jaw. Really annoyed with my skin at the moment and I'm tempted to screw around with lots of products but I know overdoing it is never good when it comes to acne skin. Please help. On the bright side I'm keeping you guys busy. Was thinking about trying dermawash in a little while as I am now about 3 weeks (20 days) since I started KAVI but am deterred by the SLS/Sulfates etc.

Link to comment
Share on other sites

You shouldn't have applied the Salicylic Acid 8 to any regions of your skin that were dry. The key to a successful anti-acne regimen is finding the right balance of products and application intervals to treat your skin without drying it out and consequently inducing a histamine response that in turn leads to more breakouts. Where your skin is dry, eliminate application of any antiseborrheics for several days before recommencing at a slower pace (e.g., Aqua KAVI once per day as discussed at the start of this topic).

Link to comment
Share on other sites

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...